MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2190/pm.37.3.d

Медицинская библиотека · International journal of psychiatry in medicine · 2007

A case with euprolactinemic galactorrhea induced by escitalopram.

Gulsun Murat, Algul Ayhan, Semiz Umit Basar, Ates Mehmet Alpay, Doruk Ali, Ebrinc Servet, Basoglu Cengiz, Cetin Mesut

Клинический случайСтатьяПеревод в очереди

Аннотация

Endocrine and reproductive side effects of serotonergic antidepressants are uncommon and galactorrhea is only rarely mentioned among SSRI-related side effects. Perhaps through suppression of dopamine neurotransmission releasing prolactin from tonic inhibitor control of dopamine, serotonin-enhancing antidepressants may result in a rise in prolactin levels. However, we here describe a case of euprolactinemic galactorrhea induced by the SSRI escitalopram and discuss potential mechanisms of action.

Для цитирования: Gulsun Murat, Algul Ayhan, Semiz Umit Basar, Ates Mehmet Alpay, Doruk Ali, Ebrinc Servet, Basoglu Cengiz, Cetin Mesut. A case with euprolactinemic galactorrhea induced by escitalopram.. International journal of psychiatry in medicine. 2007. DOI: 10.2190/pm.37.3.d.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.